# SDR AALA20120305012

- Difficulty date: March 5, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 99,933 hours, 16,166 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G7492224
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT RDU-LHR.  CREW REPORTED ONE AIR TRAFFIC CONTROLLER TRANSPONDER WAS ALREADY ON MEL WHEN 2ND ATC TRANSPONDER FAILED.  FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  REPLACED ATC CONTROL PANEL AND BOTH ATC TRANSPONDERS (MPN 066011271602).  SYSTEM GROUND CHECK NORMAL OPERATION.
